Translate
FIRST AID ONLY®

(125x2/pk) COLD/ COUGH RELIEF

Item #FAO90033
$51.04 / BX
Quantity:  BX
Non-Stock
Active IngredientAcetaminophen 325mg; Guaifenesin 200mg; Phenylephrine HCl 5mg; Dextromethorphan HBR 15mg
ApplicationCombines pain relief with cold medication to help relieve your nasal congestion, sore throat, coughing, sneezing, or other minor aches and pains instantly. It also temporarily reduces fevers. 
BrandFIRST AID ONLY®
Contains125 packets of 2 tablets
FeaturesNon-Drowsy. Gluten free.
ProductCold & Cough Medication
Recommended Dosage2 Tablets
Customer Support
Monday – Friday: 7:00 AM – 5:00 PM CST
Products
×